# SDR 03FDEA00062

- Difficulty date: January 22, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 45,702 hours, 27,184 cycles
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK OUTBOARD FLANGE BS 720D - 720D+10 LBL 25 WL 208.  REMOVED AND REPLACED NEW SEAT TRACK IAW SRM 51-30-2.
